# SDR EOPA130529265

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N265AL
- Make and model: Bell 206L-4
- Aircraft serial: 52280
- Aircraft time: 11,232 hours, 12,463 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Part number: 174364001
- Condition: Leaking
- Location: Zone 200
- Part time: 11,232 hours, 12,463 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRFRAME FUEL FILTER, SEEMED FUNCTIONAL, NO NOTICABLE DEFECT.  UPON POST FLIGHT INSPECTION, ENGAGED BOOST PUMPS, FUEL LEAKED PAST THE BYPASS PRESS-TO-TEST BUTTON. REPLACED THE AIRFRAME FUEL FILTER ASSY WITH SERVICEABLE ASSY.
